Alert archive / Kansas / River Flood Warnings in 2011
River Flood Warning 4, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at May 26, 2011, 7:42 AM CDT for Lincoln County, Kansas. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- May 26, 2011, 7:42 AM CDT (12:42 UTC)
- Expired
- May 30, 2011, 9:28 AM CDT
- In force
- 4 days
- Issued by
- NWS Wichita, KS
- Flood severity
- Moderate
County Lincoln County, KS
The radar
The Grand Island radar (KUEX), 143 km from the middle of the area, began a volume at 12:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Salt Creek (KS) at Barnard (BRNK1).
- Action stage
- 19 ft
- Minor stage
- 21 ft
- Moderate stage
- 23.3 ft
- Major stage
- 24.9 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
727
WGUS43 KICT 261242
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
742 AM CDT THU MAY 26 2011
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVER IN KANSAS...
SALT CREEK AT BARNARD AFFECTING LINCOLN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC105-270242-
/O.NEW.KICT.FL.W.0004.110526T1242Z-110527T2024Z/
/BRNK1.2.ER.000000T0000Z.110526T1100Z.110527T0224Z.NR/
742 AM CDT THU MAY 26 2011
THE NATIONAL WEATHER SERVICE IN WICHITA, KS HAS ISSUED A
* FLOOD WARNING FOR
THE SALT CREEK AT BARNARD.
* UNTIL FRIDAY AFTERNOON.
* AT 6:00 AM THURSDAY THE STAGE WAS 24.0 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TONIGHT.
* IMPACT...AT 24.0 FEET...EXPECT FLOODING OF AGRICULTURAL FIELDS TO AN
EXTENT OF 3/4 OF A MILE COVERAGE. FLOOD WATERS BEGIN TO COVER PARTS
OF HIGHWAY 284 NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME FRI SAT SUN
BARNARD 21.0 24.0 THU 06 AM 19.2 16.9 6.5
$$10 follow-up statements
124
WGUS83 KICT 270058
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
758 PM CDT THU MAY 26 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
SALT CREEK AT BARNARD AFFECTING LINCOLN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC105-271458-
/O.EXT.KICT.FL.W.0004.000000T0000Z-110528T1052Z/
/BRNK1.2.ER.000000T0000Z.110527T0000Z.110527T1652Z.NR/
758 PM CDT THU MAY 26 2011
THE FLOOD WARNING CONTINUES FOR
THE SALT CREEK AT BARNARD.
* AT 7:00 PM THURSDAY THE STAGE WAS 24.2 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY
LATE FRIDAY MORNING.
* IMPACT...AT 24.0 FEET...EXPECT FLOODING OF AGRICULTURAL FIELDS TO
AN EXTENT OF 3/4 OF A MILE COVERAGE. FLOOD WATERS COVER PARTS OF
HIGHWAY 284 NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6 PM
LOCATION STG STG DAY TIME FRI SAT SUN
BARNARD 21.0 24.2 THU 07 PM 19.1 17.0 9.2
$$164
WGUS83 KICT 271436
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
936 AM CDT FRI MAY 27 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
SALT CREEK AT BARNARD AFFECTING LINCOLN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC105-280436-
/O.EXT.KICT.FL.W.0004.000000T0000Z-110528T1936Z/
/BRNK1.2.ER.000000T0000Z.110527T0000Z.110528T0136Z.NR/
936 AM CDT FRI MAY 27 2011
THE FLOOD WARNING CONTINUES FOR
THE SALT CREEK AT BARNARD.
* AT 6:20 AM FRIDAY THE STAGE WAS 23.9 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS EVENING.
* IMPACT...AT 24.0 FEET...EXPECT FLOODING OF AGRICULTURAL FIELDS TO AN
EXTENT OF 3/4 OF A MILE COVERAGE. FLOOD WATERS COVER PARTS OF
HIGHWAY 284 NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME SAT SUN MON
BARNARD 21.0 23.9 FRI 06 AM 17.9 16.5 4.5
$$487
WGUS83 KICT 272014
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
314 PM CDT FRI MAY 27 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
SALT CREEK AT BARNARD AFFECTING LINCOLN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC105-281014-
/O.CON.KICT.FL.W.0004.000000T0000Z-110528T1936Z/
/BRNK1.2.ER.000000T0000Z.110527T0000Z.110528T0136Z.NR/
314 PM CDT FRI MAY 27 2011
THE FLOOD WARNING CONTINUES FOR
THE SALT CREEK AT BARNARD.
* AT 2:20 PM FRIDAY THE STAGE WAS 23.7 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS EVENING.
* IMPACT...AT 24.0 FEET...EXPECT FLOODING OF AGRICULTURAL FIELDS TO AN
EXTENT OF 3/4 OF A MILE COVERAGE. FLOOD WATERS COVER PARTS OF
HIGHWAY 284 NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME SAT SUN MON
BARNARD 21.0 23.7 FRI 02 PM 17.9 16.5 4.5
$$629
WGUS83 KICT 272352
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
652 PM CDT FRI MAY 27 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
SALT CREEK AT BARNARD AFFECTING LINCOLN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC105-281352-
/O.EXT.KICT.FL.W.0004.000000T0000Z-110530T0712Z/
/BRNK1.2.ER.000000T0000Z.110527T0000Z.110529T1312Z.NR/
652 PM CDT FRI MAY 27 2011
THE FLOOD WARNING CONTINUES FOR
THE SALT CREEK AT BARNARD.
* AT 2:20 PM FRIDAY THE STAGE WAS 23.7 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SUNDAY MORNING.
* IMPACT...AT 24.0 FEET...EXPECT FLOODING OF AGRICULTURAL FIELDS TO AN
EXTENT OF 3/4 OF A MILE COVERAGE. FLOOD WATERS COVER PARTS OF
HIGHWAY 284 NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME SAT SUN MON
BARNARD 21.0 23.7 FRI 02 PM 23.3 21.3 8.2
$$795
WGUS83 KICT 281442
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
942 AM CDT SAT MAY 28 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
SALT CREEK AT BARNARD AFFECTING LINCOLN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC105-290442-
/O.CON.KICT.FL.W.0004.000000T0000Z-110530T0712Z/
/BRNK1.2.ER.000000T0000Z.110527T0000Z.110529T1312Z.NR/
942 AM CDT SAT MAY 28 2011
THE FLOOD WARNING CONTINUES FOR
THE SALT CREEK AT BARNARD.
* AT 7:15 AM SATURDAY THE STAGE WAS 23.3 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SUNDAY MORNING.
* IMPACT...AT 23.3 FEET...FLOODING OF LOW LYING AND AGRICULTURAL AREAS
WILL OCCUR. FLOOD WATERS WILL BEGIN TO FLOW OVER HIGHWAY 284 JUST
1/4 OF A MILE EAST OF THE RIVER BRIDGE.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME SUN MON TUE
BARNARD 21.0 23.3 SAT 07 AM 21.3 8.2 4.3
$$965
WGUS83 KICT 290052
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
752 PM CDT SAT MAY 28 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
SALT CREEK AT BARNARD AFFECTING LINCOLN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC105-291452-
/O.EXT.KICT.FL.W.0004.000000T0000Z-110530T1054Z/
/BRNK1.2.ER.000000T0000Z.110527T0000Z.110529T1654Z.NR/
752 PM CDT SAT MAY 28 2011
THE FLOOD WARNING CONTINUES FOR
THE SALT CREEK AT BARNARD.
* AT 7:00 PM SATURDAY THE STAGE WAS 22.8 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE SUNDAY MORNING.
* IMPACT...AT 23.3 FEET...FLOODING OF LOW LYING AND AGRICULTURAL AREAS
WILL OCCUR. FLOOD WATERS WILL BEGIN TO FLOW OVER HIGHWAY 284 JUST
1/4 OF A MILE EAST OF THE RIVER BRIDGE.
&&
FLD OBSERVED FORECAST 6 PM
LOCATION STG STG DAY TIME SUN MON TUE
BARNARD 21.0 22.8 SAT 07 PM 18.6 4.4 4.3
$$978
WGUS83 KICT 291247
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
747 AM CDT SUN MAY 29 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
SALT CREEK AT BARNARD AFFECTING LINCOLN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC105-300247-
/O.EXT.KICT.FL.W.0004.000000T0000Z-110530T1009Z/
/BRNK1.2.ER.000000T0000Z.110527T0000Z.110529T1609Z.NR/
747 AM CDT SUN MAY 29 2011
THE FLOOD WARNING CONTINUES FOR
THE SALT CREEK AT BARNARD.
* AT 7:00 PM SATURDAY THE STAGE WAS 22.8 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS MORNING.
* IMPACT...AT 23.3 FEET...FLOODING OF LOW LYING AND AGRICULTURAL AREAS
WILL OCCUR. FLOOD WATERS WILL BEGIN TO FLOW OVER HIGHWAY 284 JUST
1/4 OF A MILE EAST OF THE RIVER BRIDGE.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME MON TUE WED
BARNARD 21.0 22.8 SAT 07 PM 8.2 4.3 4.2
$$033
WGUS83 KICT 291525
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1025 AM CDT SUN MAY 29 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
SALT CREEK AT BARNARD AFFECTING LINCOLN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC105-300525-
/O.EXT.KICT.FL.W.0004.000000T0000Z-110531T0130Z/
/BRNK1.2.ER.000000T0000Z.110527T0000Z.110530T0730Z.NR/
1025 AM CDT SUN MAY 29 2011
THE FLOOD WARNING CONTINUES FOR
THE SALT CREEK AT BARNARD.
* AT 8:00 AM SUNDAY THE STAGE WAS 22.2 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY MONDAY MORNING.
* IMPACT...AT 21.0 FEET...FLOODING OF CULTIVATED LAND CAN BE
EXPECTED...MORE SO ON THE EAST BANK.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME MON TUE WED
BARNARD 21.0 22.2 SUN 08 AM 20.7 17.4 4.2
$$484
WGUS83 KICT 292335
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
635 PM CDT SUN MAY 29 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
SALT CREEK AT BARNARD AFFECTING LINCOLN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC105-301335-
/O.EXT.KICT.FL.W.0004.000000T0000Z-110531T0651Z/
/BRNK1.2.ER.000000T0000Z.110527T0000Z.110530T1251Z.NR/
635 PM CDT SUN MAY 29 2011
THE FLOOD WARNING CONTINUES FOR
THE SALT CREEK AT BARNARD.
* AT 8:00 AM SUNDAY THE STAGE WAS 22.2 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
MONDAY MORNING.
* IMPACT...AT 21.0 FEET...FLOODING OF CULTIVATED LAND CAN BE
EXPECTED...MORE SO ON THE EAST BANK.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME MON TUE WED
BARNARD 21.0 22.2 SUN 08 AM 21.1 17.4 4.2
$$534
WGUS83 KICT 301428
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
928 AM CDT MON MAY 30 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
KANSAS...
SALT CREEK AT BARNARD AFFECTING LINCOLN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC105-301458-
/O.CAN.KICT.FL.W.0004.000000T0000Z-110531T0651Z/
/BRNK1.2.ER.000000T0000Z.110527T0000Z.110530T0210Z.NR/
928 AM CDT MON MAY 30 2011
THE FLOOD WARNING IS CANCELLED FOR
THE SALT CREEK AT BARNARD.
* AT 8:00 AM MONDAY THE STAGE WAS 19.4 FEET.
* FLOOD STAGE IS 21.0 FEET.
* FELL BELOW FLOOD STAGE AT 9:10 PM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 15.0 FEET BY TUESDAY
MORNING.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME TUE WED THU
BARNARD 21.0 19.4 MON 08 AM 15.0 8.4 4.2
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at May 26, 6:38 AM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, May 26, 6:38 AM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 638 AM CDT THU MAY 26 2011 .AVIATION...12Z TAFS KRSL/KSLN/KHUT/KICT/KCNU LOW CLOUDS OVER SOUTHEAST KANSAS WILL CONTINUE TO MIGRATE EASTWARD THIS MORNING WITH CLEARING SKIES AND VFR CONDITIONS EXPECTED FOR ALL TAF SITES. SURFACE HIGH PRESSURE WILL SLIDE EASTWARD TODAY WITH NORTHERLY WINDS VEERING AROUND TO THE EAST BY THIS AFTERNOON. JAKUB && .PREV DISCUSSION... /ISSUED 334 AM CDT THU MAY 26 2011/ DISCUSSION... FORECAST CONCERNS WILL BE SMALL CHANCE POPS FOR FRI AND WARMER TEMPS FOR SAT. TODAY-TONIGHT: A RATHER NICE SPRING DAY LOOKS TO BE IN STORE FOR THE AREA TODAY AS UPPER RIDGING AND SFC RIDGE MOVES ACROSS THE AREA. WILL SEE CLOUD COVER IN ERN SECTIONS CLEAR OUT THIS MORNING WITH LOTS OF SUNSHINE THIS AFTERNOON... WITH NORTHERLY WINDS GRADUALLY DECREASING AS THE DAYTIME HOURS GO ALONG. NOT ALOT OF CONCERNS TONIGHT..EITHER AS MAIN SFC RIDGE MOVES OVER THE AREA WITH SEASONAL TEMPS TODAY INTO TONIGHT. FRI-SAT: WARM ADVECTION BEGINS TO INCREASE ACROSS WRN SECTIONS OF THE FORECAST AREA ON FRI...WITH MID LEVEL LIFT LEADING TO SOME INCREASING CLOUDS FOR FRI MORNING. MOST OF THIS LIFT WILL GO TO INCREASING MOISTURE IN THE MID LAYERS...WITH A FEW SPRINKLES POSSIBLE. LIFT AND MOISTURE ADVECTION LOOKS TO INCREASE OVER THE ERN HALF OF KS FOR THE AFTERNOON HOURS ON FRI...SO WILL KEEP A SMALL POP IN FOR THIS CHANCE. BUT THINK MOST PLACES WILL REMAIN DRY. WARM ADVECTION AND MOISTURE RETURN CONTINUES ACROSS THE AREA FOR FRI NIGHT INTO EARLY ON SAT. THIS COULD LEAD TO SOME ELEVATED SHOWERS AND POSSIBLE STORMS ACROSS NORTHEAST KS FOR LATE FRI NIGHT INTO EARLY ON SAT. MAINLY FOR AREAS NORTH AND EAST OF THE AREA...BUT COULD SEE A FEW STORMS ACROSS CENTRAL KS. SO WILL KEEP SOME SMALL POPS ACROSS THIS AREA AS WELL. NOT SURE HOW PRECIP CHANCES WILL PLAY OUT ON SAT AFTERNOON...AS WEAK BOUNDARY WILL REMAIN ACROSS CENTRAL KS. GFS SEEMS A LITTLE TOO FAR SOUTH WITH THE PLACEMENT OF THE BOUNDARY INTO SRN KS...WITH THE ECMWF AND NAM/WRF PUSHING THE BOUNDARY BACK TO THE NORTH ALONG THE NEB/KS BORDER. NAM/WRF AND ECMWF ALSO WARM UP THE MID LAYERS...MORE OR LESS CAPPING OFF ANY CONVECTION ACROSS CENTRAL KS. SOUTH OF THE BOUNDARY WILL SEE WARMER TEMPS ON SAT...AS SOUTHWEST FLOW LEADS TO TEMPS WARMING INTO THE MIDDLE 80S....ESPECIALLY JUST SOUTH OF THE BOUNDARY...WHERE COMPRESSIONAL HEATING WILL INCREASE TEMPS. SUN-TUE: NOT ALOT OF CONFIDENCE IN HOW THE END OF THE WEEKEND WILL PLAY OUT AS MEDIUM RANGE MODELS DIFFER ON HOW THEY WANT TO HANDLE WARMER MID LEVEL TEMPS WITH RIDGE CONTINUING TO BUILD OVER THE SOUTHEAST US AND EFFECTIVE SFC BOUNDARIES. THIS RIDGING TO THE SOUTHEAST WILL LIMIT THE AMOUNT OF MOISTURE RETURN INTO THE PLAINS BUT CERTAINLY ENOUGH FOR A SMALL CONVECTIVE CHANCE TO THE NORTH AND EAST OF THE AREA. EVEN WITH THE INCREASED MOISTURE...WOULD PREFER TO KEEP SUN AND MON DRY FOR NOW...AS WARMING ALOFT WILL KEEP THINGS EFFECTIVELY CAPPED ACROSS THE AREA BUT MORE HUMID. CONSENSUS WITH NEIGHBORING OFFICES TO THE NORTH AND EAST...SUGGESTS KEEPING SOME LOW POPS IN FOR MON NIGHT THROUGH TUE...AS MID LEVEL TEMPS COOL SOME. BUT EVEN THEN...COVERAGE SHOULD BE WIDELY SCATTERED OR ISOLATED AT BEST. KETCHAM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 72 56 81 62 / 0 10 10 10 HUTCHINSON 71 56 80 60 / 0 10 10 10 NEWTON 70 53 80 61 / 0 10 20 10 ELDORADO 71 52 79 62 / 0 10 20 10 WINFIELD-KWLD 73 56 81 63 / 0 10 10 20 RUSSELL 70 54 77 57 / 0 10 10 10 GREAT BEND 71 55 78 57 / 0 10 10 10 SALINA 70 54 77 59 / 0 10 20 10 MCPHERSON 70 54 79 60 / 0 10 20 10 COFFEYVILLE 73 54 80 64 / 0 10 20 20 CHANUTE 71 53 77 61 / 0 10 20 20 IOLA 70 53 75 60 / 0 10 20 20 PARSONS-KPPF 72 54 78 63 / 0 10 20 20 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 26, 5:47 AM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 547 AM CDT THU MAY 26 2011 KSZ032-033-047>053-067>072-082-083-091>096-098>100-271100- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 547 AM CDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE ON FRIDAY AND FRIDAY NIGHT OVER CENTRAL AND SOUTHEAST KANSAS. THE THUNDERSTORMS ARE NOT EXPECTED TO BE STRONG OR SEVERE. ISOLATED THUNDERSTORMS ARE ALSO POSSIBLE OVER CENTRAL KANSAS ON SATURDAY AND SUNDAY. A FEW STRONG THUNDERSTORMS WITH NICKEL SIZE HAIL AND WINDS GUSTS TO 50 MPH ARE POSSIBLE ON SUNDAY. A BETTER CHANCE FOR THUNDERSTORMS WILL ARRIVE ON MONDAY AS A STORM SYSTEM MOVES OUT OF THE ROCKIES. SOME OF THE THUNDERSTORMS MAY BE STRONG TO SEVERE MONDAY AFTERNOON AND MONDAY NIGHT ACROSS CENTRAL KANSAS AS THEY MOVE INTO THE REGION FROM WESTERN KANSAS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KETCHAM
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:11 AM CDT | River Flood Warning | ICT | Lincoln | 49 hr |
Nearby
River Flood Warnings in Kansas, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.